# SDR AALA20110707TUL12

- Difficulty date: July 7, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 35,357 hours, 16,440 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SCRATCHES FOUND AT STATION 220 BETWEEN LONGERONS 18 AND 19 LEFT.  INSTALLED DOUBLER PER REPAIR DRAWING SG09530008 CLASS I REPAIR AND SRM 53-04-05, 51-30-05 AND 51-60-00.
